Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffer from dizziness and black spots, sore muscles during physical activity. Reason?


I suffer from dizziness and black spots during the last quarter of my last two netball maches.

I ensure I eat protein and carbo 3 hours before the match and drink locuzade during the game.

Why I am experiencing this?

Also suffer from sore muscles after each match - I have been playing for 6 years.

Any advice would be welcome.

Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Good evening
After eating much of blood flow is directed to your digestive system and the brain gets less blood supply hence less oxygen that could be possibly reason you have dizziness.
What you take is also rich not only in energy but also in sugars, so after taking all that you become hyperglycemic, and if your body metabolism is not good you become dizzy
its also necessary for you to go for routine medical check up, blood pressure, random sugar etc.
Answered: Thu, 11 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor